Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2017, 4:02 PM EDT for Banks County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2017, 4:02 PM EDT (20:02 UTC)
- Expired
- Jul 4, 2017, 4:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County Banks County, GA
The radar
The Greer radar (KGSP), 130 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 463 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
502
WWUS82 KFFC 042002
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
402 PM EDT TUE JUL 4 2017
GAZ023>025-042045-
Banks GA-Hall GA-Jackson GA-
402 PM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR BANKS...SOUTHEASTERN HALL AND
NORTHERN JACKSON COUNTIES UNTIL 445 PM EDT...
At 400 PM EDT...a strong thunderstorm was between Gainesville and
Gillsville, moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail, heavy rain and
frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Jefferson, Commerce, Homer, Lula, Maysville, Pendergrass, Gillsville,
Talmo, Peach State Speedway, Apple Valley, Pinefield Crossroads and
Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3442 8338 3432 8339 3427 8334 3425 8334
3421 8336 3420 8340 3414 8340 3419 8377
3437 8375 3445 8339
TIME...MOT...LOC 2000Z 275DEG 25KT 3428 8367
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 3:16 PM EDT, 46 minutes earlier.
Area forecast discussion, Jul 4, 3:16 PM EDT, 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 316 PM EDT Tue Jul 4 2017 .SHORT TERM /Today through Thursday/... Happy 4th of July! A series of impulses moving across northern GA will advect east through the afternoon. This is helping to generate numerous thunderstorms across north AL and GA this afternoon. This activity will continue through the next several hours. Taking a look at the mesoscale analysis, we have ample CAPE, however we lack shear with a cap noted at 500mb. We do not anticipate these storms to become severe, but some may become strong. The main threats with these storms will be gusty winds and heavy rainfall. Small hail is also possible. As these storms continue to march east, they should dissipate by sunset with loss of heating. Clearing should start to take shape through the overnight. For those wanting to observe fireworks later this evening, it seems that the weather will support the man-made type rather than those made by mother nature. Expect clear and calm conditions overnight. Patchy fog may develop tomorrow morning, especially across north GA where we observe more precipitation. Anticipate thunderstorm development again tomorrow across north GA, although the coverage should be less than what we are observing today. The forcing aloft seems to be further north. So we will be relying more on surface based instability. However, if we see these impulses further south, than expect this to correlate with increased precipitation coverage. Any thunderstorms that do develop may become strong with isolated severe due to ample MUCAPE and marginal shear. West winds will continue through the period with temperatures near normal. High temps in the mid/upper 80s across north GA and low/mid 90s across central GA. Lows in the upper 60s to low 70s area wide; cooler in the high elevations. 26 .LONG TERM /Thursday Night through Monday/... Unsettled weather will persist for the end of the week into the first part of next week. Two boundaries are expected to impact the CWFA for Thursday into the weekend. Both boundaries look to be weak, but will serve as a focusing mechanism for convection. The first front looks to move slowly south across the CWFA Thursday into Friday, settling across south central GA. The second boundary begins to impact the CWFA on Saturday, and become stationary through the early part of next week. Even though both fronts should be weak, surface instability will still be present. Little perturbations aloft could interact with the boundaries, serving to steepen lapse rates. The combination of surface instability and steep lapse rates could enhance convection - increasing the potential for strong to severe storms. These disturbances aloft are very difficult to time - so have kept the pops broadbrushed. However, the highest values should be centered around the fronts. NListemaa && .AVIATION... 18Z Update... VFR conditions expected through much of the TAF period. However, with scattered convection possible this afternoon, mainly at the northern TAF sites, anticipate reduced vsbys/cigs to occur is accordance with any precipitation activity. Any showers or thunderstorms should dwindle by sunset with clouds clearing out through the evening hours. Expect clear and calm conditions overnight. Some fog may develop across north GA, but it depends on the location of any precipitation we get this afternoon. Expect some CU development by mid-morning Wednesday. Coverage of thunderstorms Wednesday afternoon looks limited at this point. West winds will continue through the TAF period, 8-12kts during the afternoons. //ATL Confidence...18Z Update... Medium with convection timing and coverage. High with all other elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 90 70 92 72 / 40 20 20 10 Atlanta 89 72 90 73 / 40 10 20 10 Blairsville 81 65 84 66 / 50 30 30 20 Cartersville 88 70 90 71 / 60 20 30 20 Columbus 94 72 94 74 / 10 5 5 5 Gainesville 86 70 89 71 / 60 20 30 10 Macon 94 71 94 73 / 20 5 5 5 Rome 88 70 90 72 / 60 20 30 20 Peachtree City 90 70 91 71 / 30 5 10 5 Vidalia 95 74 96 75 / 10 0 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...26 LONG TERM....NListemaa AVIATION...26
Hazardous weather outlook, Jul 4, 3:57 PM EDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 357 PM EDT Tue Jul 4 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 357 PM EDT Tue Jul 4 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... For areas along and north of the Interstate 20 corridor, scattered showers and thunderstorms are possible through the early evening hours. There is some potential for isolated severe thunderstorms, but widespread severe weather is not anticipated. The main hazard from any severe thunderstorm would be damaging wind gusts. Even the garden variety thunderstorms would be capable of producing gusty winds, locally heavy rainfall and frequent lightning strikes. Areas just south of the Interstate 20 corridor could have isolated showers and thunderstorms to develop through the evening hours. Gusty winds, locally heavy rainfall and frequent lightning strikes will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a chance of showers and thunderstorms each day, mainly during the afternoon and evening hours. A few storms could be strong to possibly severe with gusty winds as well as locally heavy rain. The best chances of isolated strong to severe storms will come on Thursday and Friday as a weak front moves across the region. Due to the heavy rain, brief localized flooding of poor drainage areas is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 4, 3:21 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT TUE JUL 4 2017
GAZ022-023-025-030>035-041-045-042000-
Hall GA-Jackson GA-Polk GA-North Fulton GA-Barrow GA-Cobb GA-
Haralson GA-DeKalb GA-Forsyth GA-Gwinnett GA-Paulding GA-
321 PM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...WESTERN
JACKSON...SOUTHEASTERN POLK...NORTH FULTON...WESTERN BARROW...COBB...
NORTHEASTERN HARALSON...NORTHWESTERN DEKALB...SOUTHERN FORSYTH...
GWINNETT AND PAULDING COUNTIES UNTIL 400 PM EDT...
At 320 PM EDT...a line of strong thunderstorms extending from near
Cumming to Johns Creek, Dunwoody, Marietta and Cedartown, moving
east at 30 mph.
HAZARD...40 to 45 mph wind, pea sized hail, frequent lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Lawrenceville, Dallas, Cumming, Sandy Springs,
Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, Kennesaw, Duluth,
Acworth, Sugar Hill, Snellville, Suwanee, Powder Springs, Buford and
Lilburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3403 8518 3403 8458 3410 8431 3419 8428
3420 8426 3419 8374 3397 8376 3383 8394
3380 8429 3380 8489 3392 8527
TIME...MOT...LOC 1920Z 281DEG 26KT 3415 8415 3406 8416 3394 8432 3389
8481 3390 8508
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 4, 3:30 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT TUE JUL 4 2017
GAZ014>016-022>025-042015-
Banks GA-Hall GA-Jackson GA-Dawson GA-Forsyth GA-White GA-Lumpkin GA-
330 PM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANKS...HALL...
NORTHWESTERN JACKSON...SOUTHEASTERN DAWSON...NORTHEASTERN FORSYTH...
WHITE AND SOUTHEASTERN LUMPKIN COUNTIES UNTIL 415 PM EDT...
At 328 PM EDT...a line of strong thunderstorms extending from near
Dahlonega to Chestatee, moving east at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail, heavy rain and
frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Gainesville, Dahlonega, Cleveland, Flowery Branch, Oakwood, Lula,
Clermont, Helen, Gillsville, Talmo, Candler, Mossy Creek, Aqualand
Park, Chestatee, Murrayville, Oscarville, Garland, Leaf, War Hill
Park and Sautee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3469 8364 3465 8366 3462 8364 3458 8364
3455 8362 3453 8363 3451 8367 3443 8361
3445 8359 3442 8358 3419 8369 3419 8405
3457 8400 3474 8363
TIME...MOT...LOC 1928Z 259DEG 20KT 3449 8395 3428 8398
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 4, 3:49 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT TUE JUL 4 2017
GAZ023-025-031>037-041>048-055-057-042030-
Walton GA-Rockdale GA-Carroll GA-Gwinnett GA-Newton GA-Paulding GA-
Henry GA-South Fulton GA-Hall GA-Jackson GA-North Fulton GA-
Douglas GA-Barrow GA-Cobb GA-Clayton GA-Haralson GA-DeKalb GA-
Clarke GA-Oconee GA-
349 PM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR WALTON...ROCKDALE...NORTHEASTERN
CARROLL...GWINNETT...NORTHERN NEWTON...SOUTHERN PAULDING...NORTHERN
HENRY...SOUTH FULTON...SOUTHWESTERN HALL...JACKSON...NORTH FULTON...
DOUGLAS...BARROW...SOUTHERN COBB...NORTHERN CLAYTON...NORTHEASTERN
HARALSON...DEKALB...WESTERN CLARKE AND NORTHWESTERN OCONEE COUNTIES
UNTIL 430 PM EDT...
At 346 PM EDT...a line of strong thunderstorms extended from near
Buford to Lawrenceville, Tucker, Austell and Dallas, moving
southeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail, heavy rain and
frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Atlanta, Douglasville, Lawrenceville, Decatur, Conyers, Winder,
Monroe, Jefferson, Buchanan, Sandy Springs, Smyrna, East Point, Sugar
Hill, Forest Park, Snellville, Suwanee, Villa Rica, College Park,
Powder Springs and Buford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3389 8470 3390 8427 3399 8409 3419 8402
3414 8339 3377 8360 3367 8379 3359 8429
3366 8509 3390 8516
TIME...MOT...LOC 1946Z 295DEG 26KT 3411 8387 3393 8399 3383 8424 3378
8465 3385 8510
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 4, 3:53 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
353 PM EDT TUE JUL 4 2017
GAZ019-020-030-031-041-042-042030-
Polk GA-Haralson GA-Bartow GA-Carroll GA-Paulding GA-Floyd GA-
353 PM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR POLK...HARALSON...SOUTHWESTERN
BARTOW...NORTHWESTERN CARROLL...WESTERN PAULDING AND SOUTHERN FLOYD
COUNTIES UNTIL 430 PM EDT...
At 352 PM EDT...a line of strong thunderstorms extended from near
Cave Spring to Cedartown and Tallapoosa, moving east at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail, heavy rain and
frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Rome, Cedartown, Buchanan, Bremen, Temple, Rockmart, Tallapoosa,
Mount Zion, Aragon, Cave Spring, Waco, Braswell, Taylorsville,
Yorkville, Esom Hill, Draketown, Fish Creek, Etna, Lindale and Eubank
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3425 8509 3400 8492 3389 8493 3379 8497
3361 8521 3365 8534 3417 8544
TIME...MOT...LOC 1952Z 277DEG 20KT 3415 8541 3401 8526 3392 8528 3383
8532 3376 8544
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 4, 3:57 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 PM EDT TUE JUL 4 2017
GAZ025-027-036-038-042030-
Madison GA-Jackson GA-Oglethorpe GA-Clarke GA-
357 PM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHEASTERN JACKSON...
NORTHWESTERN OGLETHORPE AND NORTHEASTERN CLARKE COUNTIES UNTIL 430 PM
EDT...
At 356 PM EDT...strong thunderstorms extended from near Pocataligo
to near Danielsville and Neese, moving east at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail, heavy rain and
frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Danielsville, Nicholson, Comer, Colbert, Ila, Carlton, Hull,
Athens-Clarke County, Pocataligo, Diamond Hill, Smithonia, Sandy
Creek Recreation Area, Barretts Mill, Paoli, Neese, Watson Mill
Bridge State Park and Point Peter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3409 8302 3408 8300 3405 8299 3403 8294
3402 8294 3401 8293 3396 8300 3403 8350
3423 8335 3426 8331 3426 8330 3425 8327
3424 8317 3427 8311
TIME...MOT...LOC 1956Z 271DEG 19KT 3425 8325 3419 8318 3408 8337
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 4, 4:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
402 PM EDT TUE JUL 4 2017
GAZ023>025-042045-
Banks GA-Hall GA-Jackson GA-
402 PM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR BANKS...SOUTHEASTERN HALL AND
NORTHERN JACKSON COUNTIES UNTIL 445 PM EDT...
At 400 PM EDT...a strong thunderstorm was between Gainesville and
Gillsville, moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail, heavy rain and
frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Jefferson, Commerce, Homer, Lula, Maysville, Pendergrass, Gillsville,
Talmo, Peach State Speedway, Apple Valley, Pinefield Crossroads and
Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3442 8338 3432 8339 3427 8334 3425 8334
3421 8336 3420 8340 3414 8340 3419 8377
3437 8375 3445 8339
TIME...MOT...LOC 2000Z 275DEG 25KT 3428 8367
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:32 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Jul 4, 6:14 AM EDT | Special Weather Statement | FFC | Dade | 61 min |
| Jul 4, 7:25 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 65 min |
| Jul 4, 8:51 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 24 min |
| Jul 4, 9:22 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 53 min |
| Jul 4, 10:23 AM EDT | River Flood Warning | FFC | Dade | 32 hr |
| Jul 4, 1:13 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 32 min |
| Jul 4, 1:39 PM EDT | Special Weather Statement | FFC | Floyd, Gordon | 51 min |
| Jul 4, 2:13 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Gilmer, Gordon, Paulding and 2 more | 47 min |
| Jul 4, 2:51 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth, Hall, Paulding | 39 min |
| Jul 4, 3:21 PM EDT | Special Weather Statement | FFC | Cobb, Gwinnett, Paulding, Polk | 39 min |
| Jul 4, 3:30 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 45 min |
| Jul 4, 3:49 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Douglas, Fulton, Gwinnett, Jackson and 2 more | 41 min |
| Jul 4, 3:53 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 37 min |
| Jul 4, 3:57 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jul 4, 4:21 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 39 min |
| Jul 4, 4:27 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Paulding, Polk | 48 min |
| Jul 4, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 38 min |
| Jul 4, 4:59 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 31 min |
| Jul 4, 5:04 PM EDT | Special Weather Statement | FFC | Morgan, Oglethorpe | 41 min |
| Jul 4, 5:28 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fulton and 1 more | 47 min |
| Jul 4, 5:34 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 41 min |
| Jul 4, 6:05 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, DeKalb, Fayette, Henry and 3 more | 40 min |
| Jul 4, 6:18 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 42 min |
| Jul 4, 6:40 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 50 min |
| Jul 4, 6:57 PM EDT | Special Weather Statement | FFC | Glascock | 48 min |
| Jul 4, 7:09 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 4, 7:15 PM EDT | Special Weather Statement | FFC | Baldwin, Putnam | 45 min |
| Jul 4, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 36 min |
| Jul 4, 7:51 PM EDT | Special Weather Statement | FFC | Whitfield | 39 min |
| Jul 4, 7:55 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 35 min |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.